# SDR SIMA201117502

- Difficulty date: June 22, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 22,610 hours, 19,932 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523123417
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE RIGHT FRAME 23 CRACKED NEAR STRINGER 16 RIGHT AT THE FLOOR LEVEL.  AIRCRAFT REMOVED FROM SERVICE.  COMPLIED WITH FRAME 23 REPAIR IAW EO EM-53MR-1808. AIRCRAFT RETURNED TO SERVICE.
